Ինֆորմատիկայի և կիրառական մաթեմատիկայի ֆակուլտետ
Faculty of Informatics and Applied Mathematics
:
>
Chubaryan Anahit , Karabakhtsyan Arman, Petrosyn Garik
On some properties of several proof systems for non classical propositional logics
2018 | Article
Вестник Российско-Армянского Университета: Физико-математические и естественные науки. 2018, 1, стр. 5-17
|
Hakop Hakopian , Vahagn Vardanyan
On a correction of a property of GC n sets
2018 | Article
Advances in Computational Mathematics. 2018, 1-15 pp.
Гибридный метод анализа больших данных с помощью нейронных сетей
2018 | Article
Engineering Studies. 2018, Issue 3 (2), Volume 10, 519-526 pp.
|
Fuzzy-подход к генерации сценариев обучения в системах электронного обучения
2018 | Article
Educational Researcher. 2018, Issue 9 (2), Vol. 47, 830-837 pp.
|
Определения краевых условий на краях прямоугольной пластинки по заданному спектру частот собственных колебаний при инерционном элементе на краях
2018 | Article
Известия НАН РА. Механика. 2018, Volume 71 , Issue 2, 18-27 pp.
|
G. G. Gevorkyan, K. A. Navasardyan
On Uniqueness of Series by General Franklin System
2018 | Article
Journal of Contemporary Mathematical Analysis (Armenian Academy of Sciences). 2018, 53,4, 223-231 pp.
Subvariety structures in certain product varieties of groups
2018 | Article
Journal of Group Theory. 2018, 21, 865-884 pp.
|
On interpretation of typed and untyped functional programs (Տիպիզացված և ոչ տիպիզացված ֆունկցիոնալ ծրագրերի ինտերպրետացիայի մասին)
2018 | Article
ԵՊՀ գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2018, հ. 52, #2, էջ 119-133
|
D. A. Grigoryan
On incomparability of interpretation algorithms of typed functional programs with respect to undefined value (Տիպիզացված ֆունկցիոնալ ծրագրերի ինտերպրետացիայի ալգորիթմների անհամեմատելիությունն անորոշ արժեքի նկատմամբ)
2018 | Article
ԵՊՀ գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2018, հ. 52, #2, էջ 109-118
|
On a uniqueness theorem for the Franklin system (Ֆրանկլինի համակարգի միակության մի թեորեմի մասին)
2018 | Article
ԵՊՀ գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2018, հ. 52, #2, էջ 93-100
|